It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Paxil reaction?

Re: Paxil reaction?

[ Back to Messages ]

Message

Posted by Arnold on November 04, 2000 at 14:58:00:

In Reply to: Paxil reaction? posted by MF on October 03, 2000 at 15:21:45:

I can't comment on the Paxil, but I started Luvox and Xanax six days ago. I believe the Luvox is causing me to have a similar sensation of not being able to take in a deep breath. My heart rate has also decreased by over 10 points.

I asked my doctor about it and he indicated that it was doubtful that the Luvox was causing this. Nonetheless, I didn't have this problem before taking the medication.

I don't know if your husband exercises but maybe he should try and work out and see if the shortness of breath interferes with exercising. Just a thought.

Good luck to you.

Arnold

: My husband has GAD. On Paxil for 2 weeks at 20mg, 1 week at 30mg and 2 weeks on 40mg. On 20mg (the weaning
: on stage) he felt a little better except for bad sleep deprivation (woke up after 3 hrs every night). Upped his medication to 30 mg and gave him Ambien. Sleep is
: a little better but now has shortness of breath or the
: sensation of it almost constantly. Driving him crazy-
: does not feel like he can get a breath. Unable to distract himself from thinking about it. Seems to ease
: when eating, sometimes chewing gum. If he is accidently
: distracted, he gets a little relief too. Still on 40mg
: Paxil, still having breathing difficulty. Any thoughts
: on this? Maybe a Paxil reaction? Just anxiety?




Follow Ups




All times are GMT -7. The time now is 10:41 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!